MathSciNet Relay Station
MathSciNet bibliographic data
MR1768979 47A45 (46E20 46J10 46M20 47A13)
Douglas, Ronald G.; Misra, Gadadhar; Varughese, Cherian On quotient modules—the case of arbitrary multiplicity. J. Funct. Anal. 174 (2000), no. 2, 364–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement